Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 293, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 26, 2010, 3:07 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2010, 3:07 PM EDT (19:07 UTC)
- Expired
- Sep 26, 2010, 3:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Monroe County, GA, Upson County, GA
The radar
The Robins AFB radar (KJGX), 54 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
630
WUUS52 KFFC 261907
SVRFFC
GAC021-079-207-293-261945-
/O.NEW.KFFC.SV.W.0293.100926T1907Z-100926T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT SUN SEP 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BIBB COUNTY IN CENTRAL GEORGIA
NORTHERN CRAWFORD COUNTY IN CENTRAL GEORGIA
SOUTHERN MONROE COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF CULLODEN...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTA AND PAYNE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3285 8426 3304 8373 3301 8372 3295 8371
3292 8369 3289 8366 3273 8362 3269 8418
TIME...MOT...LOC 1907Z 255DEG 19KT 3278 8413
$$1 follow-up statement
975
WWUS52 KFFC 261936
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT SUN SEP 26 2010
GAC293-261945-
/O.CAN.KFFC.SV.W.0293.000000T0000Z-100926T1945Z/
UPSON GA-
336 PM EDT SUN SEP 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPSON COUNTY IS
CANCELLED...
THE STORM HAS MOVED EAST OF THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3289 8410 3304 8373 3300 8373 3298 8371
3296 8372 3289 8366 3273 8362 3270 8417
TIME...MOT...LOC 1935Z 261DEG 14KT 3280 8402
$$
GAC021-079-207-261945-
/O.CON.KFFC.SV.W.0293.000000T0000Z-100926T1945Z/
CRAWFORD GA-BIBB GA-MONROE GA-
336 PM EDT SUN SEP 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN MONROE...WESTERN BIBB AND NORTHERN CRAWFORD COUNTIES...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MUSELLA...AND MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESLEYAN...LAKE TOBESOFKEE...ARKWRIGHT...SKIPPERTON...RUTLAND...
LIZELLA...PAYNE CITY...SANDY POINT...DAMES FERRY...RUSSELLVILLE AND
BOLINGBROKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3289 8410 3304 8373 3300 8373 3298 8371
3296 8372 3289 8366 3273 8362 3270 8417
TIME...MOT...LOC 1935Z 261DEG 14KT 3280 8402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:02 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 26, 2:02 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 PM EDT SUN SEP 26 2010 .UPDATE.../ISSUED 1134 AM EDT SUN SEP 26 2010/ SURFACE LOW CONTINUES TO DEEPEN OVER LOWER ALABAMA AND PROGGD TO RIDE NORTHEASTWARD TONIGHT AND MONDAY ALONG A STALLED FRONTAL BOUNDARY ACROSS THE FORECAST AREA. THIS COMBINED WITH ABUNDANT GULF MOISTURE WILL PROVIDE THE POTENTIAL FOR AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN. THEREFORE... THE FLOOD WATCH WILL REMAIN POSTED THROUGH MONDAY EVENING... AND HAVE UPDATED THE FFA STATEMENT TO INCLUDE WORDING FOR ISOLATED HIGHER AMOUNTS OF 4 TO 5 INCHES POSSIBLE FOR THE EVENT. HAVE ALSO UPDATED PUBLIC ZONE FORECASTS TO TWEAK AREA LOWS DOWN A FEW DEGREES AS AMPLE CLOUDS AND WIDESPREAD RAINS WILL HOLD HIGHS DOWN IN THE MID TO UPPER 70S FOR MOST AREAS... EXCEPT THE FAR SOUTHERN REACHES WHERE A FEW CLOUD BREAKS MAY ALLOW TEMPS TO SNEAK INTO THE LOWER 80S. OTHERWISE... REST OF FORECAST IS ON TRACK WITH NEAR 100 PERCENT RAIN CHANCES RUNNING THROUGH TONIGHT FOR MOST AREAS. /39 && .SHORT TERM /TODAY THROUGH TUESDAY/... /ISSUED 451 AM EDT SUN 26 SEP 2010/ MODELS SIMILAR WITH AN UPPER LOW DEEPENING OVER THE EASTERN U.S. DURING THE PERIOD AS A CLOSED UPPER LOW LIFTS ACROSS THE SOUTHEAST. MEANWHILE...THE FRONTAL BOUNDARY STRETCHING ACROSS NORTH CENTRAL GEORGIA BECOMES STATIONARY AS A WAVE DEVELOPS MOVES ALONG IT TODAY INTO MONDAY. THIS WILL SPELL A WET PERIOD FOR MUCH OF THE COUNTY WARNING AREA AND MAY SEE WIDESPREAD RAINFALL AMOUNTS IN THE 2 TO 4 INCH RANGE (ISOLATED HIGHER AMOUNTS POSSIBLE)...BEFORE THE RAIN TAPERS OFF MONDAY NIGHT/TUESDAY. WITH THE GROUND DRY AND STREAM LEVELS LOW...THINK MUCH OF THE AREA WILL BE ABLE TO HANDLE THESE AMOUNTS. HOWEVER...AM A BIT CONCERNED ABOUT THE MOUNTAINS WHERE TERRAIN WILL COME INTO PLAY AND METRO ATLANTA WHERE URBANIZATION HAS BIGGEST AFFECT. PLAN TO ISSUE A FLOOD WATCH FOR THE AREA GENERALLY FROM BLUE RIDGE TO ATLANTA TO ATHENS FOR NOW. AREA MAY NEED TO BE ADJUSTED ONCE WE GET FURTHER INTO THE EVENT. MODELS SHOW THE LOW LIFTING ACROSS THE OHIO VALLEY REGION TUESDAY...WITH THE FRONT MOVING OFF THE SOUTHEAST COAST. DRIER AIR WORKS INTO THE STATE BEHIND IT...BUT MAY SEE A FEW LINGERING SHOWERS ACROSS EXTREME NORTH GEORGIA INTO TUESDAY AFTERNOON. WITH WIDESPREAD PRECIP EXPECTED...MUCH COOLER TEMPS NEXT FEW DAYS...WITH NO THREAT OF RECORDS BEING BROKEN. MAV AND MET MOS GUIDANCE SIMILAR AND PLAN TO STAY CLOSE THROUGH THE PERIOD. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... /ISSUED 451 AM EDT SUN 26 SEP 2010/ DRIER AIRMASS SETTLES BACK ACROSS THE COUNTY WARNING AREA WEDNESDAY INTO SATURDAY WITH HIGH PRESSURE DOMINATING THE AREA. HOWEVER... LATEST GFS HINTING AT SOME MOISTURE WORKING INTO EXTREME SOUTHEAST COUNTIES THURSDAY AND FRIDAY AS "WHAT APPEARS TO BE MATTHEW "LIFTS NORTHEAST FROM THE WESTERN CARIBBEAN AREA. HAVE KEEP THE EXTENDED DRY...ELECTING TO SHOW JUST A BIT MORE CLOUDS IN THAT AREA FOR NOW. FOR THE MOST PART NEAR NORMAL TEMPS LOOK TO BE THE RULE THROUGH THE PERIOD. && .AVIATION... UPDATED 18Z... WINDS IN METRO ATL AREA WILL GENERALLY REMAIN E EXCEPT FOR VRB WHEN A SHRA/TSRA MOVES THROUGH. WILL BECOME W BY 12-14Z MONDAY AS LOW MOVES EAST OF THE AREA. MAINLY EXPECT SHRA...WITH ISOLD TSRA. MAY SEE TS OVERNIGHT AS SFC LOW MOVES THROUGH...EVEN THOUGH INSTABILITY IS SOMEWHAT WEAK AT THIS TIME. CIGS AND VSBYS WILL BE VERY DEPENDENT ON SHRA...AND HAVE TRIED TO SHOW MVFR/IFR CONDITIONS TEMPO IFR/LIFR. IN GENERAL...RA IS EXPECTED TO CONTINUE THROUGH TOMORROW. //ATL CONFIDENCE...UPDATED 18Z... LOW CONFIDENCE ON CIGS/VSBYS AND MEDIUM ON WIND. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 65 78 57 78 / 100 100 80 30 10 ATLANTA 79 65 75 57 76 / 100 90 60 20 10 BLAIRSVILLE 74 63 72 55 73 / 100 100 80 40 20 CARTERSVILLE 78 63 76 54 76 / 100 90 70 30 10 COLUMBUS 84 67 80 57 81 / 100 90 50 10 5 GAINESVILLE 78 65 74 57 75 / 100 100 80 30 20 MACON 85 68 84 57 82 / 100 100 60 20 10 ROME 82 63 72 55 75 / 100 90 60 30 10 PEACHTREE CITY 79 64 77 53 77 / 100 90 60 20 10 VIDALIA 85 72 82 62 80 / 100 90 80 60 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...CHEROKEE...CLARKE... COBB...DAWSON...DEKALB...FANNIN...FORSYTH...GILMER...GWINNETT... HALL...JACKSON...LUMPKIN...MADISON...NEWTON...NORTH FULTON... OCONEE...PICKENS...ROCKDALE...SOUTH FULTON...TOWNS...UNION... WALTON...WHITE. && 49
Hazardous weather outlook, Sep 26, 5:00 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN SEP 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN SEP 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT LOCAL FLOODING IS POSSIBLE THIS AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST GEORGIA. AREAS OF HEAVY RAIN ARE EXPECTED THROUGH TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STALLED FRONTAL BOUNDARY ACROSS NORTH GEORGIA WILL REMAIN NEARLY STATIONARY THROUGH TONIGHT. A SURFACE LOW WILL DEVELOP ALONG THE FRONT OVER SOUTHERN ALABAMA AND LIFT NORTHEAST ACROSS GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...WITH LOCAL FLOODING POSSIBLE...AND CLOUD TO GROUND LIGHTNING. FOR FURTHER INFORMATION ON THE FLOOD POTENTIAL...PLEASE REFER TO OUR FLOOD WATCH PRODUCT /ATLFFAFFC/. .DISCUSSION... MOISTURE WILL CONTINUE TO INCREASE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT WITH PRECIPITABLE WATER VALUES INCREASING INTO THE 1.75 TO 2.00 INCH RANGE. INSTABILITY IS EXPECTED TO REMAIN MODERATE AT BEST WITH CAPE LESS THAN 1000. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCES FOR HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 26, 1:36 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EDT SUN SEP 26 2010 GAZ078-089-261800- 136 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN MUSCOGEE AND HARRIS COUNTIES UNTIL 200 PM EDT... AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNTAIN HILL...MOVING NORTHEAST AT 30 MPH. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES AND FREQUENT LIGHTNING CAN BE EXPECTED ACROSS MUSCOGEE AND HARRIS COUNTIES... INCLUDING AREAS AROUND MULBERRY GROVE...FORTSON...MOUNTAIN HILL...HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS...PINE MOUNTAIN VALLEY...SHILOH AND F.D. ROOSEVELT STATE PARK. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Sep 26, 1:38 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 PM EDT SUN SEP 26 2010 GAZ046-048-055-057-261800- 138 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN HENRY...CLAYTON...NEWTON AND ROCKDALE COUNTIES UNTIL 200 PM EDT... AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAGLES LANDING...MOVING NORTHEAST AT 25 MPH. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES AND FREQUENT LIGHTNING CAN BE EXPECTED ACROSS HENRY...CLAYTON...NEWTON AND ROCKDALE COUNTIES...INCLUDING AREAS AROUND EAGLES LANDING... FLIPPEN...STOCKBRIDGE...REX...LAKE SPIVEY...HIDDEN VALLEY PARK... PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...KELLEYTOWN...OAK HILL...ALMON...GEORGIA INTERNATIONAL HORSE PARK...MAGNET...LAKEVIEW ESTATES AND MILSTEAD. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Sep 26, 1:52 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 PM EDT SUN SEP 26 2010 GAZ056-068>070-261830- 152 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND OCCASIONAL LIGHTNING IN UPSON...PIKE...LAMAR AND SPALDING COUNTIES UNTIL 230 PM EDT... AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR ROVER TO NEAR CREST...AND MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF UPSON...PIKE...LAMAR AND SPALDING COUNTIES THROUGH 230 PM EDT. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES IN A SHORT TIME CAN BE EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Sep 26, 2:00 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 PM EDT SUN SEP 26 2010 GAZ046-048-057-058-261845- 200 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS... HENRY...NEWTON AND ROCKDALE COUNTIES UNTIL 230 PM EDT... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR KELLEYTOWN TO ABOUT 5 MILES SOUTHWEST OF OLA...AND MOVING EAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF BUTTS...HENRY...NEWTON AND ROCKDALE COUNTIES THROUGH 245 PM EDT. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES IN A SHORT TIME CAN BE EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Sep 26, 2:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 227 PM EDT SUN SEP 26 2010 GAZ068>071-079>081-261915- 227 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND OCCASIONAL LIGHTNING IN TAYLOR...CRAWFORD...TALBOT...UPSON...PIKE...MONROE AND LAMAR COUNTIES UNTIL 315 PM EDT... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED BROKEN LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR LIBERTY HILL TO NEAR PRATTSBURG...AND MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS PARTS OF TAYLOR...CRAWFORD...TALBOT... UPSON... PIKE...MONROE AND LAMAR COUNTIES THROUGH 315 PM EDT. RAINFALL AMOUNTS BETWEEN ONE HALF AND ONE INCH IN A SHORT PERIOD OF TIME IS POSSIBLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Sep 26, 2:55 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT SUN SEP 26 2010 GAZ048-049-059-060-261945- 255 PM EDT SUN SEP 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 35 MPH...HEAVY RAIN AND FREQUENT LIGHTNING IN PARTS OF PUTNAM...JASPER...NEWTON AND MORGAN COUNTIES UNTIL 345 PM EDT... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH ALCOVY...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PARTS OF PUTNAM...JASPER...NEWTON AND MORGAN COUNTIES THROUGH 345 PM EDT. RAINFALL AMOUNTS BETWEEN ONE HALF AND ONE INCH IN A SHORT PERIOD OF TIME IS POSSIBLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...AND PONDING OF WATER ON ROADWAYS IS LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 4:55 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Chattahoochee and 53 more | 37 hr |
| Sep 26, 6:08 PM EDT | Tornado Warning | FFC | Wilkes | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.